| Model Number |
5016000 |
| Medical Device Problem Codes |
Device Damaged Prior to Use (2284); Defective Component (2292); Component Missing (2306); Temperature Problem (3022)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that the device had a broken casing, missing nozzle, and the power supply was burnt.There was no reported patient involvement or outcome.
Additional Manufacturer Narrative
Additional information: d9,h3,g3.H3 evaluation summary: medtronic conducted an investigation based upon all information received.The device was available for evaluation.Visual inspection noted unit nozzle missing and casing broken but there was no issue of power supply burnt and screen holders broken casing broken was confirmed but screen holders broken and power supply burnt was not confirmed it was reported that it was reported that the device had a broken casing, screen holders broken, nozzle was missing and power supply was burnt.The reported issue could not be confirmed the manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.